Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Sudden back pain due to a catch - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
User :   hello dr
Doctor :   how can i help u
User :   my name is XXXXX
User :   From last Friday
Doctor :   ok
User :   I got a back catc
User :   catch and i am at bed rest
User :   i had shown to a orto specialist in st. johns
User :   he had given few tablets and suggested to rest for 3 days
Doctor :   ok
User :   still i am not feelling completely better
User :   the right side of my back till the legs it is acheing
Doctor :   what was the diagnosis made when u
Doctor :   visited orthopaedician
User :   yes
Doctor :   did u have any injury
Doctor :   before u had catch?
User :   no
Doctor :   did u lift any weight?
User :   yes
User :   happened while appling stand to my two wheeler
Doctor :   To get a better picture I need this information--Age: Gender: Occupation: Location: Marital Status: User :   ag. 31
User :   male
User :   compter- soft eng.
Doctor :   was the pain sudden or slow onset
Doctor :   ok
User :   it was sudden on friday
Doctor :   did u get a Xray done when u visited the orthopaedician
User :   yes no slip disk
Doctor :   ok
User :   blod report shows normal
User :   blood
User :   report
Doctor :   then the muscle around the vertebra may be contracted causing the pain
User :   ok
User :   what should i do now
Doctor :   what was the medication given
User :   tablet & bed rest
Doctor :   could u type name of tablet
User :   it is Ultracet
Doctor :   ok
User :   pain is too much when i get up and walk
Doctor :   did he prescribe any other tablet
Doctor :   along with it
Doctor :   ok
User :   no
Doctor :   he should have prescribed a pain
Doctor :   killer
User :   he did not prescribe a pain killeer
Doctor :   ultracet is pantrozole, usually they give along with pain killer
User :   as i had gastrics and the burning sensation in stomach
Doctor :   ok
Doctor :   thats for gastritis
User :   but i had taken the pain killer injections here locally from a dr.
Doctor :   u can apply myolaxin oint
User :   for 3 days
Doctor :   ok
User :   i am applying the volini gel
Doctor :   thats fine
Doctor :   isit giving any relief
User :   from my back till the knee
User :   not much
Doctor :   ok
Doctor :   since xray was normal
User :   ok
User :   ok
Doctor :   nothing to be worried about
Doctor :   ur pain should
User :   but its been more than a week
Doctor :   come down with pain killer and gel
User :   that is my worry
Doctor :   if ur in doubt
Doctor :   u can revisit the same orthopaedician
User :   where should i come
User :   ok.,
Doctor :   we can fix u appointment if u wish so
User :   actually i wanted to meet a good dr
Doctor :   sure we can do that for u
Doctor :   confirm ur details
User :   i was told t omeet DR XXXXXXXX XX
Doctor :   YYYY@YYYY Mobile : 91-0000
User :   in mission road
Doctor :   ok
User :   but i do not know the clinic name and phone numbers
User :   yes
Doctor :   we can fix appointment with best orthopaedician
Doctor :   he will help u over come ur problem
Doctor :   Please fill this form I send, and say done when done.
User :   can you tell me when and where i can meet the dr
Doctor :   v
Doctor :   It seems that you have moved out of the chat window, Please get back if you need any medical advice.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor